CSN Login
Members Online: 14

Side Effects, Exercise and What the Dr Won Tell You

Rakendra's picture
Rakendra
Posts: 80
Joined: Apr 2013

This is sharing about side effects, exercise and things Drs do not tell you.  I was CEO of a NASDAQ  R and D Pharmaceutical company (GRPI), so I have some knowledge, but no medical background.  First, all pharmaceutical companies (PC) exaggerate the positive effects of their drugs and minimize the negative effects.  The great majority of “independent” research reports are paid for by PC and the results are decided in advance.  Anything that you put into your body that is not natural will have a negative effect,  including processed foods.  Next, many drugs are less than 50% effective and a main benefit of any drug is the placebo effect.  You get better because you think you will.  The older you are, probably, the less benefit you will receive due to poor immune system response and other medical problems.

    While there are many dedicated Drs. at the FDA, there are also many professional politicians who look after the big PCs, politicians, and their own interests.  Drugs for terminal disease may have a much lower bar to pass toxicity tests than other drugs.  The people who test the drugs only take drugs when it is positive that the drug is appropriate for the disease, and there is some proof of this.  Never combine drugs.  250,000 people a year die from combining drugs.  It may be that one out of three terminal patients die from dr. induced death, the treatment kills before the disease.  Dr. error kills more people than auto or home accidents.  Negative side effects of drugs are under stressed and under discussed and under treated.   Now, the above is my personal experience and may not be accurate, so use your own judgement.

    Lets take a look at side effects, both positive and negative, in this case, I will use Zometa.  Zometa is not chemo, and almost all chemo has tough side effects.  My drs strongly advise zometa, but no one told me how to prepare for the infusion or ever talked about side effects.  One of the most dangerous is toxicity to the liver which needs to be checked by creatinine blood tests.  In my case, I got very ill.  Nausea and dizziness and headache were my partner for 10 days.  This is not a discussion about all the pros and cons of Zometa.  It needs to be understood that all drugs have negative side effects, and these side effects can and should be treated.  A good place to start looking is here. http://www.ehow.com/how_4884668_naturally-detox-drugs-home.html

 

   What I am stressing here is that drugs make you sick, and you need to treat this illness just as you need to treat your primary disease.  In the case of Zometa, I will now prepare my body for the infusion beforehand, and will detoxify after the infusion.  The infusion will be for 30 minutes, not 15, and I will add another 15 minutes for a saline solution.  If anyone has advice against this, I would appreciate hearing.  I will also drink lots of alkaline water before and after.

       My detoxifying will include, but not limited to, 500 mgs of Vit. C every hour, both before and after, and at night during pee break.  Additional fresh green juices and carrot and spinach juice.  10,000 D and D1 before and after.   Careful Exercise and sauna after for at least one week daily.   There is also a long list of supplements I take daily, but these are available in the cancer books. 

       I want people to understand that Drs generally do not talk much about negative side effects and never about how to treat them.  You have to take responsibility for your disease AND the effects of treatment.  And the older you are, the more important this is.

 

EXERCISE

This is a tough one.  It must be looked at as not only a treatment for your disease, but also a detox treatment.  It is tough because most with Pca have a hard time with lack of energy, many are old and not used to exercise, do not know how to start, certainly do not feel like it, and do not know where to go to get information.  Testosterone deprivation makes exercise very difficult.   There are two parts to exercise: one is to decide to do it, and the second is to do it.  But in the case of Pca, it is a MUST.  Here is why - my example.  I built a world class body at 80 YO with the use of testosterone supplementation.  This would be impossible without steroids, diet, eating 8 times a day, endless supplements, 200 grams of protein a day, and lots of hard and heavy weight lifting with a gifted trainer.  That is what I acomplished with added testosterone, and it would have been impossible without it. 

    Now, I am castrated and take a pill to stop all testosterone.  In three months, my weight went from 204 to 175, and I lost almost all my muscle.  So, the effects of testosterone are huge, both on the upside and the downside.  When you do hormone therapy, you are depriving your body of a very essential building block that also protects your muscles from atrophy.  I am stressing here that with testosterone, you can get very big, and without it you can get in very big trouble.  And the ONLY way that you can negate the no testosterone side effects is by exercise.

And, unfortunately, the less testosterone you have, the less you feel like exercise, and the less you can do as well.  So, accept this and DO WHAT YOU CAN.  If you can only walk to the corner and back, do it.  And the next day, walk a bit further.  The best way is to get a private trainer who can tailor a program to fit you, and, having an appointment with him will get you to the gym.  Not only are you going to help your musculature, but you will also make your bones stronger as well, not to mention all the benefits to your immune system and heart.  Your mental attitude will improve, eating gets better, and you will sleep better.  And, one very important point for us older guys is you will improve your balance.

                Be careful.  If you are a meat eater with Pca, you need to quit.  If you have quit, then you need a protein source. Mine is quality whey protein like from GNC.  I do 100 grams a day.

          I had to quit the body building on Feb. 15.  First was a pinched nerve in my spine, then the Pca crap, then I took Monaliza to Hong Kong and Macau for three weeks.  Three months later after Feb. 15, when I went back, I looked more like Ellen DeGeneres than Arnold Schwarzenegger.  I was very shy and very disappointed and did not know what the gym guys would think.   After all, I was the 80 YO guy who put on his Bikini and pranced up on the stage in front of 4-500 people to compete with the best of the best of the guys 45 years and over.  

 

         I was surprised that no one felt sorry for me or cut me any slack.  The attitude was that before, I had done the impossible, and now I still looked better than any 80 YO, that I was still in the gym lifting weights, I had my health, and I had Monaliza (Thank God I live in Southeast Asia!!)  I was the only one who felt sorry for myself.  So, the perception can create problems just like the disease.  Now, when I get depressed, I just think of Monliza saying to me, “My old man.  I love my old man.  Please stay with me as long as you can.”  Love, Swami Rakendra

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network